# SDR CALA2025010200013

- Difficulty date: January 2, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 78,969 hours, 34,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT EMERGENCY LIGHT 10WL REQUIRES REPLACEMENT. REMOVED AND REPLACED BATTERY PER REF AMM 33-51-38 OPS CHECK GOOD PARTS USED:  18-3351-3-0001,QTY :1
